# SDR 2008UALA00068

- Difficulty date: January 5, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 46,103 hours, 16,538 cycles
- Engine: Iae V2527A5
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Navigation
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CAPT LOST PARTIAL NAV DISPLAY FROM 80 MILE RANGE TO 10 RANGE.  F/O LOST PARTIAL NAV DISPLAY.  RMP FAILURE.  SHOP COULD FIND NO IMMEDIATE FINDINGS -CHRONIC UNIT- UNIT WAS REPROGRAMMED BUT NOT YET REINSTALLED ON ANY A/C.
